# SDR EIAA9536

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

BBR - NR 2 ENGINE COMPRESSOR STALLED WITH PARAMETERS EPR 1.34, N1 92 PERCENT, N2 90 PERCENT, EGT 800 DEGREES CELSIUS, FLIGHT LEVEL 290.  OIL QUANTITY RAPIDLY DECREASED, PERFORMED ENGINE SHUT DOWN PROCEDURES AND SECURED ENGINE.  PARAMETERS AFTER SHUT DOWN N1 30.5 PERCENT, N2 25.5 PERCENT, EGT 18 DEGREES CELSIUS OIL QUANTITY 0 OIL TEMP 70 DEGREES CELSIUS, OIL PRESS 0.  DID NOT ATTEMPT TO RESTART DUE TO ZERO OIL QUANTITY.  REMOVED AND REPLACED NR 2 ENGINE AS PER F7201 RUN UP COMPLIED WITH MM 72-00-00.  (M)
